# SDR DALA12005725521

- Difficulty date: August 21, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 80,900 hours, 34,388 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOA 2 INCH HOLE IN FUSELAGE BELOW AND AFT OF L4 DOOR THRESHOLD OPENED AFT CARGO.  INSTALLED REPAIR DOUBLER PER ERA 506410-14 REV ORIG PRI INSTRUCTIONS MATCH ERA506410-14 REV ORIG REPAIR GOOD PER ERA CLOSED AFT CARGO BIN AFT BULKHEAD WALL COMPLETED ALL STEPS ON PRI 506410-14 REV 0,1 AND 2.
